Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36481
標題: (Journal of Computational and Applied Mathematics,233(2):449-458)Optimal Management of the Machine Repair Problem with Working Vacation:Newton's Method
作者: K. H. Wang
W. L. Chen
D. Y. Yang
關鍵字: Cost
Optimization
Working vacation
Newton's method
出版社: New York, USA:Elsevier
URI: http://hdl.handle.net/11455/36481
ISSN: 0377-0427
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.